Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 95, NWS Eureka, CA

September 29, 2022

NWS Eureka, CA issued this small craft advisory at Sep 29, 2022, 2:46 AM PDT. It took effect at Sep 29, 2022, 3:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2022, 2:46 AM PDT (09:46 UTC)
In effect from
Sep 29, 2022, 3:00 PM PDT
Expired
Sep 30, 2022, 9:00 PM PDT
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

003 
WHUS76 KEKA 290946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
246 AM PDT Thu Sep 29 2022

PZZ450-291800-
/O.CAN.KEKA.SC.Y.0093.000000T0000Z-220929T1600Z/
/O.NEW.KEKA.SC.Y.0095.220929T2200Z-220930T1000Z/
Pt St George to Cape Mendocino out 10 nm-
246 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-291800-
/O.CAN.KEKA.SC.Y.0094.000000T0000Z-220929T1600Z/
/O.EXB.KEKA.SC.Y.0093.220929T2200Z-221001T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
246 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-291800-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-220930T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
246 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-291800-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-221001T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
246 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
036 
WHUS76 KEKA 291549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
849 AM PDT Thu Sep 29 2022

PZZ450-300000-
/O.CON.KEKA.SC.Y.0095.220929T2200Z-220930T1000Z/
Pt St George to Cape Mendocino out 10 nm-
849 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-300000-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-220930T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
849 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-300000-
/O.CON.KEKA.SC.Y.0093.220929T2200Z-221001T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
849 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-300000-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
849 AM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
999 
WHUS76 KEKA 292106
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
206 PM PDT Thu Sep 29 2022

PZZ450-300515-
/O.CON.KEKA.SC.Y.0095.220929T2200Z-220930T1000Z/
Pt St George to Cape Mendocino out 10 nm-
206 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-300515-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-220930T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
206 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-300515-
/O.CON.KEKA.SC.Y.0093.220929T2200Z-221001T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
206 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-300515-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
206 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
158 
WHUS76 KEKA 300351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 PM PDT Thu Sep 29 2022

PZZ450-301000-
/O.CON.KEKA.SC.Y.0095.000000T0000Z-220930T1000Z/
Pt St George to Cape Mendocino out 10 nm-
851 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-301200-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-220930T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
851 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-301200-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
851 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-301200-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
851 PM PDT Thu Sep 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
212 
WHUS76 KEKA 300951
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 AM PDT Fri Sep 30 2022

PZZ450-301600-
/O.EXT.KEKA.SC.Y.0095.000000T0000Z-220930T1600Z/
Pt St George to Cape Mendocino out 10 nm-
251 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-301800-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-221001T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
251 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-301800-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-221001T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
251 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-301600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-220930T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
251 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
990 
WHUS76 KEKA 301545
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
845 AM PDT Fri Sep 30 2022

PZZ450-302200-
/O.EXT.KEKA.SC.Y.0095.000000T0000Z-220930T2200Z/
Pt St George to Cape Mendocino out 10 nm-
845 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Short-period seas 4 to 7 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-302200-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-220930T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
845 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Short-period seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-302345-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
845 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-302345-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
845 AM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
691 
WHUS76 KEKA 302130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
230 PM PDT Fri Sep 30 2022

PZZ450-010400-
/O.EXT.KEKA.SC.Y.0095.000000T0000Z-221001T0400Z/
Pt St George to Cape Mendocino out 10 nm-
230 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  4 to 6 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-010400-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-221001T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
230 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-010530-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-221001T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
230 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-010530-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
230 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
635 
WHUS76 KEKA 010351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 PM PDT Fri Sep 30 2022

PZZ450-010500-
/O.EXP.KEKA.SC.Y.0095.000000T0000Z-221001T0400Z/
Pt St George to Cape Mendocino out 10 nm-
851 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

$$

PZZ455-010500-
/O.EXP.KEKA.SC.Y.0093.000000T0000Z-221001T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
851 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

$$

PZZ475-011200-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-221001T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
851 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-011200-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-221001T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
851 PM PDT Fri Sep 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 2:58 PM PDT, 11 hours 48 minutes earlier.

Area forecast discussion, Sep 28, 2:58 PM PDT, 11 hours 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
258 PM PDT Wed Sep 28 2022

.SYNOPSIS...A weak frontal boundary moved onshore today across
the Northcoast but will continue eastward tonight. High pressure
will build in its place promoting warmer and drier conditions
across the region during the second half of the week and this
weekend.

&&

.DISCUSSION...Today's trough and associated weak front brought
about 0.10 to 0.20 inches of rain to coastal Del Norte while
southward around 0.05 inches of rain/drizzle fell around Humboldt
Bay. Upper heights are forecast to build across the region
tonight into Thursday. Deep-layer drying will develop with the
subsident large-scale regime and eliminate additional precipitation
development. In addition, ridging over the NERN PAC, falling
upper heights across the NRN Rockies and NRN Great Basin, combined
with building surface high pressure over Oregon and northern
Nevada, will support conditions favorable for easterly offshore-
directed winds gusting to around 20 mph across exposed ridges in
Trinity, Humboldt, and Del Norte Counties during Friday night,
which will aid in further drying the atmosphere. High temperatures
will also moderate beneath a West Coast ridge, with values across
interior valleys expected to reside in the 80s to low 90s Friday
through Tuesday. Extended forecast models were hinting at a
potential trough/front late next week along with some
precipitation..however recent runs are not showing that
development.  Thus kept pops low through day 7.

&&

.AVIATION...A weak frontal boundary has brought some rain and IFR
conditions to the coast today. This front will move inland through
the afternoon/evening hours resulting in some improving conditions,
at least briefly, at the Del Norte/Humboldt coast. Overnight another
passing wave may bring a stray shower to Del Norte county, but
otherwise dry conditions should return while low clouds redevelop at
the coast. Farther inland, cumulus over the mountains will quickly
diminish this evening leaving primarily VFR except for some valley
fog in the morning hours on Thursday. /RPA

&&

.MARINE...A front is moving east of the waters this afternoon
leaving gradually building high pressure off the NW California
coast. This will allow northerly winds to increase over the next 24
hours or so with small craft conditions returning to the outer
waters Thursday into Friday. There is some uncertainty as to how the
wind field will react in response to an approaching upper low next
week. Even the ensemble guidance isn't being particularly consistent
describing which way the winds could predominantly exist beyond the
first part of the weekend. At this point, sticking with a lighter
wind regime seems best until more clarity in the forecast can be
established. /RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 3 PM Thursday to 3 PM PDT Friday
     for PZZ470.

     Small Craft Advisory from 9 AM Thursday to 3 PM PDT Friday
     for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 28, 3:13 AM PDT, 23 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
313 AM PDT Wed Sep 28 2022

CAZ101>115-291015-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
313 AM PDT Wed Sep 28 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:55 PM PDTSmall Craft AdvisoryEKA6 hr

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.